Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am having dark spots on my face. I tried many ointments. Bt din found any solution. Please help.

1 Doctor Answered
I am having dark spots on my face. I tried many ointments...
hello, do not apply over the counter medications over your face. they may cause a lot of unwanted side effects like irritation, hair growth on face, thinning of skin, wrinkles on face, pimples and even steroid dependance. your treatment will depend on the type of spots you have. apply sunscreen regularly.
You found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.